Israel Journal of Mathematics

, Volume 132, Issue 1, pp 265–275 | Cite as

The orders of nonsingular derivations of modular Lie algebras

  • S. Mattarei


We extend the results of Shalev [Sh] on the orders of nonsingular derivations of finite-dimensional non-nilpotent modular Lie algebras.


Maximal Class Reduction Modulo Proper Divisor Admissible Number Nonzero Constant Term 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AF] A. A. Albert and M. S. Frank,Simple Lie algebras of characteristic p, Rendiconti del Seminario Matematico Università e Politecnico di Torino14 (1954-55), 117–139.MathSciNetGoogle Scholar
  2. [Ba] L. Bartholdy,Lamps, Factorizations, and Finite Fields, The American Mathematical Monthly107 (2000), 429–436.CrossRefMathSciNetGoogle Scholar
  3. [BKK] G. Benkart, A. I. Kostrikin and M. I. Kuznetsov,Finite-dimensional simple Lie algebras with a nonsingular derivation, Journal of Algebra171 (1995), 894–916.MATHCrossRefMathSciNetGoogle Scholar
  4. [Dav] H. Davenport,On primitive roots in finite fields, Quarterly Journal of Mathematics8 (1937), 308–312.CrossRefGoogle Scholar
  5. [Hig] G. Higman,Groups and rings which have automorphisms without nontrivial fixed elements, Journal of the London Mathematical Society32 (1957), 321–334.MATHCrossRefMathSciNetGoogle Scholar
  6. [Jac] N. Jacobson,Lie Algebras, Wiley-Interscience, New York, 1962.MATHGoogle Scholar
  7. [LGN] C. R. Leedham-Green and M. F. Newman,Space groups and groups of prime power order I, Archiv der Mathematik35 (1980), 193–202.MATHCrossRefMathSciNetGoogle Scholar
  8. [Sel] G. B. Seligman,Modular Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 40, Springer-Verlag, New York, 1967.MATHGoogle Scholar
  9. [Sh] A. Shalev,The orders of nonsingular derivations, Journal of the Australian Mathematical Society (Series A)67 (1999), 254–260.MATHMathSciNetGoogle Scholar
  10. [Sh1] A. Shalev,The structure of finite p-groups: effective proof of the coclass conjectures, Inventiones Mathematicae115 (1994), 315–345.MATHCrossRefMathSciNetGoogle Scholar
  11. [Sh2] A. Shalev,Simple Lie algebras and Lie algebras of maximal class, Archiv der Mathematik63 (1994), 297–301.MATHCrossRefMathSciNetGoogle Scholar
  12. [Win] D. J. Winter,On groups of automorphisms of Lie algebras, Journal of Algebra8 (1968), 131–142.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 2002

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità degli Studi di TrentoPovo (Trento)Italy

Personalised recommendations